# SDR VNAA202401210009

- Difficulty date: December 15, 2023
- Submitted: January 21, 2024
- Operation: Air carrier
- Aircraft: N564NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15351
- Aircraft time: 20,466 hours, 18,274 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH6703207543SH67
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTALS(3EAS) BTW FS=349 TO FS=364 NEAR STGR 27 AND STGR 26RH AT MAIN AVIONICS COMPARTMENT.  INTERCOSTALS(2EAS) BTW FS=349 TO FS=364 NEAR STGR 27 AT MAIN AVIONICS COMPARTMENT WERE EVALUATED OUT OF LIMITS PER CRJ900 SRM 53-21-23-101-003-A02 AND WERE REPLACED PER CRJ900 SRM 51-42-21-001-001-A01 AND CRJ900 SRM 51-42-06-001-001-A01 AND CORROSION WAS REMOVED ON ANGLE ATTACHMENT (STRGR 26RH) PER CRJ900 SRM 51-21-06-001-001-A01 AND WAS EVALUATED WITHIN LIMITS PER CRJ-900 SRM 53-21-23-101-003-A02
